# SDR USAA2011120700023

- Difficulty date: December 6, 2011
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

PHX  FLT 702  EN ROUTE PHX TO PHL.  STRONG KEROSENE ODOR OBSERVED IN COCKPIT AND CABIN AFTER ENGINE START.  BOTH PACKS ON.  BOTH BLEEDS ON.  ISOLATION VALVE CLOSED.  MX CLEANED AND RESEALED THE LT WING STRINGER TIE FITTING AT THE BULKHEAD SEPARATING THE LEFT AND CENTER TANKS LOWER SHIN, REPLACED THE RT ENGINE P&D VALVE, REPLACED THE RT ENGINE TFU, INSPECTED AND BLEW OUT THE DRAIN CAN TO TFU AND P&D VAVLE, AND BORESCOPED RT ENGINE COMBUSTER SECTION AS DIRECTED.  NO LEAKS, BLOCKAGES, OR PROBLEMS WERE FOUND.  MX ALSO PERFORMED THE CABIN AIR QUALITY TROUBLESHOOTING STEPS FOR THE CABIN AND ENGINES.  THE ENGINES WERE RAN AND THE HEPA AIR RECIRCULATION FILTERS WERE REPLACED.  NO PROBLEMS OR ODORS WERE FOUND.  SUBSEQUENT EVENTS: REPLACED LT ENGINE P&D VALVE. REPLACED RT ENGINE FUEL FLOW GOVERNOR AND TRANSIENT FUEL VALVE. FUEL LEAK DETECTED; REPAIRED CENTER FUEL TANK. REPAIRED FUEL TANK LEAKS. REPAIRED CENTER FUEL TANK. REPAIRED FUEL TANK LEAKS, AND REPLACED LT FUEL FLOW GOVERNOR.
